Bulletin of the American Mathematical Society

Measure preserving homeomorphisms at fixed points

Deane Montgomery

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 949-953.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183507542

Mathematical Reviews number (MathSciNet)
MR0013905

Zentralblatt MATH identifier
0063.04075

Citation

Montgomery, Deane. Measure preserving homeomorphisms at fixed points. Bull. Amer. Math. Soc. 51 (1945), no. 12, 949--953. https://projecteuclid.org/euclid.bams/1183507542


Export citation

References

  • 1. Hausdorff, Mengenlehre, 3d ed., Berlin, 1935, p. 145.
  • 2. Kerékjártó, Sur les similitudes de l'espace, C. R. Acad. Sci. Paris vol. 198 (1934) pp. 1345-1347.